# SDR 96FDEA00768

- Difficulty date: March 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N493FE
- Make and model: Boeing 727227
- Aircraft serial: 21531
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corrosion
- Location: Bs 1155
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STA 1155 STR 30 HEAVY CORROSION ON STRINGER.  CUT OUT CORRODED AREA, INSTALLED STRINGER REPAIR PER 53-10-3.
